Users Online : 18 About us |  Subscribe |  e-Alerts  | Feedback | Login   
Journal of Minimal Access Surgery Current Issue | Archives | Ahead Of Print Journal of Minimal Access Surgery
           Print this page Email this page   Small font sizeDefault font sizeIncrease font size 
Read this article

 


    Article Cited by others

ORIGINAL ARTICLE

Pediatric cholelithiasis and laparoscopic management: A review of twenty two cases

Deepak J, Agarwal Prakash, Bagdi R K, Balagopal S, Madhu R, Balamourougane P

Year : 2009| Volume: 5| Issue : 4 | Page no: 93-96

   This article has been cited by
 
1 Minimal access surgery in children: A 5 year study
Chowdhary, S.K. and Kandpal, D.
Indian Pediatrics. 2012; 49(12): 971-974
[Pubmed]  [Google Scholar]
2 Minimal access surgery in children: A 5 year study
Sujit K. Chowdhary,D. Kandpal
Indian Pediatrics. 2012; 49(12): 971
[Pubmed]  [Google Scholar] [DOI]

 

2004 Journal of Minimal Access Surgery
Published by Wolters Kluwer - Medknow
Online since 15th August '04